# SDR AALA202205047250

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 36,544 hours, 4,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Visor
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 3 RIGHT DOOR AFT GIRT BAR VISOR MISSING. INSTALLED VISOR AT NUMBER 2 RIGHT DOOR PER AMM 25-21-02.
